# SDR SWAA2022110152296

- Difficulty date: October 3, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 277 AND 294.5 BL-0 WL 208.1 IS CRACKED. 124-001 / [01] PERFORMED HFEC INSPECTION PER B737 NDT PART 6 51-00-00 PROCEDURE 23; VERIFIED CRACK. CRACK LENGTH 1.250'. TOOL USED OLYMPUS NORTEC 600 B/C 172389; CAL DUE DATE 03/23.;[02] REMOVED DAMAGED INTERCOSTAL BETWEEN STA 277 AND STA 294.5 BL-0 WL 208.1 REF SRM 51-40-02-0G-0;[03] RECEIVED NEW INTERCOSTAL P/N #141A5410U3AAAR PO# 1785770;LOCATED AND DRILLED NEW PART REF SRM 51-40-05-0G-0;[04] VERIFIED STEP 2 - REMOVED DAMAGED INTERCOSTAL BETWEEN STA 277 AND STA 294.5 BL-0 WL 208.1;[05] VERIFIED STEP 3 - RECEIVED NEW INTERCOSTAL;LOCATED AND DRILLED;[06] OK TO INSTALL NEW INTERCOSTAL;[07] INSTALLED NEW INTERCOSTAL AT FWD CABIN BETWEEN STA 277 AND STA 294.5 BL-0 WL 208.1 REF SRM 51-40-02-0G-0;[08] VERIFIED STEP 7 - INSTALLED NEW INTERCOSTAL AT FWD CABIN BETWEEN STA 277 AND STA 294.5 BL-0 WL 208.1
